| Model Number |
TYY-NNNM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
05/26/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The surgeon opened the joint and removed the scar tissue that was encapsulated around the prosthesis and placed a graft fat.
Event or Problem Description
The patient was experiencing severe pain and swelling on the left side.